# SDR AALA202112207690

- Difficulty date: December 8, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 427 hours, 128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00048747
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 475 hours, 141 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL INDICATES L-2 SLIDE PRESSURE INDICATION INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202112097690: REPLACED DECODER / ENCODER UNIT 300RHS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-47.  ** (CLOSED)
